MAUDE Adverse Event Report: PARAGON 28 CAN FULL THD SCW HD 3.5X26MM; Screw, Fixation, Bone

PARAGON 28 CAN FULL THD SCW HD 3.5X26MM; Screw, Fixation, Bone
Catalog Number P20-135-026F
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the screw head broke during the procedure.The screw shaft remains implanted in the patient's bone.Surgery was delayed by approximately 20 minutes.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
CAN FULL THD SCW HD 3.5X26MM
Common Device Name
Screw, Fixation, Bone
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25511007
Report Number3008650117-2026-00290
Device Sequence Number10519898
Product Code HWC
UDI-Device Identifier00889795002907
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K124027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberP20-135-026F
Device Lot NumberJP0967
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date06/15/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale